# SDR SWAA2025012379927

- Difficulty date: December 20, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 9 INTERNAL AREA FUEL TANK LOC. BTW RIB 21 AND RIB 22 UPPER SKIN LOWER SURFACE AFT AREA AT LT WING 2024-766270<[01] TEMPERATURE CONTROLLER P/N: P3015GOES00000 S/N: 142811020 DUE DATE: 24-JAN-25;[02] PERFORMED REPAIR CATEGORY A ON STRINGER 9 INTERNAL AREA FUEL TANK LOC. BTW RIB 21 AND RIB 22 UPPER SKIN LOWER SURFACE AFT AREA AT LT WING IAW EA 25-157-00033. SEE INDIVIDUAL SIGN OFF BELOW.;[03] COMPLETED JOB
